Multiple positive solutions for nonlinear eigenvalue problems with the p-Laplacian
In this paper we consider a nonlinear eigenvalue problem driven by the p-Laplacian differential operator and with a nonsmooth potential. Using degree theoretic arguments based on the degree map for certain operators of monotone type, we show that the problem has at least two nontrivial positive solutions as the parameter λ > 0 varies in a half-line.
(S) -operator +, Degree map, Nonlinear eigenvalue problem, p-Laplacian, Positive solutions
Hu, Shouchuan, and Nikolas S. Papageorgiou. "Multiple positive solutions for nonlinear eigenvalue problems with the p-Laplacian." Nonlinear Analysis: Theory, Methods & Applications 69, no. 12 (2008): 4286-4300.
Nonlinear Analysis, Theory, Methods and Applications